Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Wants to increase height, irregular periods, poor dietary habits. Medication to increase height?

Hi, I am a 23 year old female.. My question is, is there a safe product proven to increase your height? I am 5 foot and seemed to stop growing rather quickly just when everyone else was getting start. I started growing breast around 9 and was at about 4 11 then my growth stopped at about 11 or 12.. I didn t exactly eat right all the time, more like starving and binging.. i m the shortest person in my family, i know nutrition has a role but my hormones have always been a little fooey and my menstrual cycle a still all over the place but less frequently now.. Is it possible that i didn t finish puberty?.. is there anything i can do?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
thanks for using health care magic

the height of an individual is determined by genetic and
environmental factors.
People with short parents are likely to be short due to genetic

Height is acquired before the closure of epiphyseal plates which
are the areas in which growth in height occurs. In women, due
to presence of hormones, the plates close early enough and by
20 of age, the plates have closed.

It is less likely that at your age, any more growth in height could
be possible, but then if at all any small growth can occur, you will
need balanced diet, exercises and a lot of rest and sleep.

Hope this helps you.
Best regards
Dr Achuo
Answered: Mon, 1 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor